Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 21, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 30, 2019, 10:58 AM CDT for Grant County, Kay County, Noble County, Oklahoma. It took effect at May 1, 2019, 9:04 AM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2019, 10:58 AM CDT (15:58 UTC)
- In effect from
- May 1, 2019, 9:04 AM CDT
- Expired
- May 3, 2019, 6:24 AM CDT
- In force
- 45 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Grant County, OK, Kay County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 69 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt Fork Arkansas River at Tonkawa (TONO2).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07151000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
191
WGUS44 KOUN 301559
FLWOUN
Flood Warning
National Weather Service Norman OK
1058 AM CDT Tue Apr 30 2019
OKC053-071-103-010358-
/O.NEW.KOUN.FL.W.0021.190501T1404Z-190503T1124Z/
/TONO2.1.ER.190501T1404Z.190502T0600Z.190503T0524Z.NO/
1058 AM CDT Tue Apr 30 2019
The National Weather Service in Norman has issued a
* Flood Warning for
The Salt Fork Arkansas River at Tonkawa.
* from Wednesday morning to Friday morning...or until the warning is
cancelled.
* At 10:30 AM Tuesday the stage was 5.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Salt Fork Arkansas River will rise above flood stage
late Wednesday morning and crest near 19.8 feet early Thursday
morning. The Salt Fork Arkansas River will fall below flood stage
early Friday morning.
* Impact...At 20.0 feet...Flood depths ranging up to about 3 feet
move from eastern Grant County...across Kay County...to the
confluence with the Arkansas River below Ponca City. Farmland and
oilfields are flooded hours before the crest. The intersection of
Fountain Road and U.S. Highway 77 south of Tonkawa...and State
Highway 156 between Marland and Ponca City are closed.
&&
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
3655 9706 3662 9738
$$6 follow-up statements
126
WGUS84 KOUN 301927
FLSOUN
Flood Statement
National Weather Service Norman OK
227 PM CDT Tue Apr 30 2019
OKC053-071-103-010327-
/O.EXT.KOUN.FL.W.0021.190502T0000Z-190502T1200Z/
/TONO2.1.ER.190502T0000Z.190502T0000Z.190502T0600Z.NO/
227 PM CDT Tue Apr 30 2019
The Flood Warning continues for
The Salt Fork Arkansas River at Tonkawa.
* from Wednesday evening to Thursday morning...or until the warning
is cancelled.
* At 1:30 PM Tuesday the stage was 6.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Salt Fork Arkansas River is forecast to crest near
17.0 feet Wednesday evening.
* Impact...At 17.0 feet...Shallow floodwaters move along the river
from eastern Grant County...across Kay County...to the confluence
with the Arkansas River below Ponca City. Farmland and oilfields
may be flooded.
&&
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
3655 9706 3662 9738
$$279
WGUS84 KOUN 010103
FLSOUN
Flood Statement
National Weather Service Norman OK
803 PM CDT Tue Apr 30 2019
OKC053-071-103-010903-
/O.CON.KOUN.FL.W.0021.190502T0000Z-190502T1200Z/
/TONO2.1.ER.190502T0000Z.190502T0000Z.190502T0600Z.NO/
803 PM CDT Tue Apr 30 2019
The Flood Warning continues for
The Salt Fork Arkansas River at Tonkawa.
* from Wednesday evening to Thursday morning...or until the warning
is cancelled.
* At 7:30 PM Tuesday the stage was 8.8 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Salt Fork Arkansas River is forecast to crest near
17.0 feet Wednesday evening.
* Impact...At 17.0 feet...Shallow floodwaters move along the river
from eastern Grant County...across Kay County...to the confluence
with the Arkansas River below Ponca City. Farmland and oilfields
may be flooded.
&&
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
3655 9706 3662 9738
$$065
WGUS84 KOUN 010731
FLSOUN
Flood Statement
National Weather Service Norman OK
231 AM CDT Wed May 1 2019
OKC053-071-103-011531-
/O.CON.KOUN.FL.W.0021.190502T0000Z-190502T1200Z/
/TONO2.1.ER.190502T0000Z.190502T0000Z.190502T0600Z.NO/
231 AM CDT Wed May 1 2019
The Flood Warning continues for
The Salt Fork Arkansas River at Tonkawa.
* from this evening to Thursday morning...or until the warning is
cancelled.
* At 1:30 AM Wednesday the stage was 11.1 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Salt Fork Arkansas River is forecast to crest near
17.0 feet Wednesday evening.
* Impact...At 17.0 feet...Shallow floodwaters move along the river
from eastern Grant County...across Kay County...to the confluence
with the Arkansas River below Ponca City. Farmland and oilfields
may be flooded.
&&
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
3655 9706 3662 9738
$$036
WGUS84 KOUN 011343
FLSOUN
Flood Statement
National Weather Service Norman OK
843 AM CDT Wed May 1 2019
OKC053-071-103-012142-
/O.EXT.KOUN.FL.W.0021.190502T0600Z-190502T1200Z/
/TONO2.1.ER.190502T0600Z.190502T0600Z.190502T0600Z.NO/
843 AM CDT Wed May 1 2019
The Flood Warning continues for
The Salt Fork Arkansas River at Tonkawa.
* from late tonight to Thursday morning...or until the warning is
cancelled.
* At 8:30 AM Wednesday the stage was 13.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Salt Fork Arkansas River is forecast to crest near
17.0 feet early Thursday morning.
* Impact...At 17.0 feet...Shallow floodwaters move along the river
from eastern Grant County...across Kay County...to the confluence
with the Arkansas River below Ponca City. Farmland and oilfields
may be flooded.
&&
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
3655 9706 3662 9738
$$791
WGUS84 KOUN 011857
FLSOUN
Flood Statement
National Weather Service Norman OK
157 PM CDT Wed May 1 2019
OKC053-071-103-020257-
/O.EXT.KOUN.FL.W.0021.190502T1200Z-190502T1800Z/
/TONO2.1.ER.190502T1200Z.190502T1200Z.190502T1200Z.NO/
157 PM CDT Wed May 1 2019
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Salt Fork Arkansas River at Tonkawa.
* from Thursday morning to Thursday afternoon...or until the warning
is cancelled.
* At 1:30 PM Wednesday the stage was 14.0 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Salt Fork Arkansas River is forecast to crest near
17.0 feet mid Thursday morning.
* Impact...At 17.0 feet...Shallow floodwaters move along the river
from eastern Grant County...across Kay County...to the confluence
with the Arkansas River below Ponca City. Farmland and oilfields
may be flooded.
&&
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
3655 9706 3662 9738
$$940 WGUS84 KOUN 020152 FLSOUN Flood Statement National Weather Service Norman OK 852 PM CDT Wed May 1 2019 OKC053-071-103-020222- /O.CAN.KOUN.FL.W.0021.000000T0000Z-190502T1800Z/ /TONO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 852 PM CDT Wed May 1 2019 The Flood Warning is cancelled for The Salt Fork Arkansas River at Tonkawa. * At 8 PM Wednesday the stage was 14.1 feet. * Flood stage is 17.0 feet. * Forecast: The Salt Fork Arkansas River has crested below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:55 AM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Apr 30, 6:55 AM CDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
655 AM CDT Tue Apr 30 2019
.DISCUSSION...
12Z TAFs.
&&
.AVIATION...
There will be some areas of MVFR or locally IFR conditions
especially near and north of a front that extends across central
and southwest Oklahoma into western north Texas. Scattered
thunderstorms this morning near KPNC will move out, but additional
scattered showers and thunderstorms are likely later today,
including the possibility of a line of storms moving across the
area late this morning and this afternoon. Severe weather (large
hail, damaging winds, and at least some potential for a tornado)
will be possible. The conditions overnight tonight into Wednesday
morning will depend on what happens today and this evening with
the thunderstorms and any outflow that they produce. The NAM model
suggests that low-level moisture and low clouds will be more
prevalent.
&&
.PREV DISCUSSION... /issued 412 AM CDT Tue Apr 30 2019/
DISCUSSION...
Early this morning, scattered showers and storms continue to develop
and move across parts of western and northern Oklahoma, generally
along and north of an elevated boundary (925-850mb). MUCAPE
values between 750-1000 J/kg and effective shear around 35-40 knots
will support a few strong storms through 12-14Z. Farther south,
elevated showers between 10-15K feet will occur with generally
light rain amounts.
A surface boundary extends from roughly Seymour, Texas northeast to
near Duncan, OKC and Stillwater. Some dense fog has formed near
and just north of this feature with a few 1/4 mile observations.
Later this morning, the boundary may momentarily pushed southward,
as a wave on the front moves northeast. This along with scattered
showers should help improve visibility.
During the mid to late morning, the surface boundary is expected to
lift back to the northwest some. Meanwhile, scattered to numerous
showers and storms are expected to develop over western Texas and
parts of western Oklahoma as a shortwave trough approaches.
Several CAMs suggest that widespread convection will develop along
and near the front. The storms may evolve into a squall and move
east across a large part of Oklahoma and western north Texas.
Damaging winds, hail and heavy rainfall will be likely. Very
strong 0-1km shear over south central and southeast Oklahoma may
improve the chances of tornadoes across that area.
Severe CAMs also suggest the potential for excessive rainfall
south and east of the current Flood Watch. Therefore, several
counties across south central and southeast Oklahoma will be added
to the watch. The new area will run through 12Z Wednesday.
With a lingering surface and elevated boundary, at least widely
scattered showers and storms may develop late tonight into
Wednesday, mainly along and north of I-40.
Will certainly need to watch the chance of additional showers and
thunderstorms Wednesday afternoon. Although predictability is
rather low, some storms may form near a dryline in the Texas
Panhandle/western Oklahoma during the afternoon. Thunderstorm
coverage may increase Wednesday night into Thursday, as another
cold front is expected to push across the region.
Will generally keep in slight to chance POPs for Friday into
the weekend, as several more disturbances are expected to
influence the weather.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 70 61 79 59 / 70 50 30 40
Hobart OK 71 58 80 56 / 60 30 30 40
Wichita Falls TX 75 64 80 62 / 50 30 30 30
Gage OK 65 50 79 49 / 70 30 10 30
Ponca City OK 69 57 77 56 / 80 60 30 60
Durant OK 77 67 77 64 / 70 70 50 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ006>008-011>013-015>020-
022>030-033>038.
Flood Watch from noon CDT today through Wednesday morning for
OKZ031-032-039>043-046>048.
TX...Flood Watch through this evening for TXZ083>085.
&&
99/99/99Hazardous weather outlook, Apr 30, 9:08 AM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 908 AM CDT Tue Apr 30 2019 OKZ004>048-050>052-TXZ083>090-011415- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 908 AM CDT Tue Apr 30 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms today across the eastern half of Oklahoma. A slight risk covers the western half of Oklahoma and western north Texas. Location... The enhanced risk area is generally along and east of a Stillwater to Oklahoma City and Duncan line. The slight risk area is generally west of the enhanced risk to the Oklahoma and Texas state line. Timing... The most likely time for severe storms will be from 11 am through Midnight. Impacts... Hail up to the size of golf balls. Damaging winds of 60 to 70 mph. A few tornadoes possible. Excessive rainfall with flooding possible. Discussion... Scattered showers and thunderstorms will be possible across much of the area this morning. A few strong storms will be possible with this activity, but severe weather is not expected. By late morning a line of storms is expected to develop across the eastern Texas panhandle into western Oklahoma and western north Texas. This line will then move quickly east toward central sections of Oklahoma with a threat for large hail and damaging wind gusts. As this activity moves into south central and southeast Oklahoma during the afternoon we could see additional isolated storms develop ahead of the main line of storms. These storms will have a greater potential to produce a tornado or two in addition to large hail and damaging wind gusts. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for potential severe weather operations. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a slight risk of severe thunderstorms on Wednesday mainly across the eastern half of Oklahoma. A marginal risk covers the western half of Oklahoma and western north Texas. The most likely time for severe weather will be during the afternoon and evening. Thunderstorms remain in the forecast for Thursday through Monday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 30, 10:04 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1004 AM CDT Tue Apr 30 2019 OKZ027-028-301530- Grady OK-McClain OK- 1004 AM CDT Tue Apr 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grady and west central McClain Counties Until 1030 AM CDT... AT 1002 AM CDT, a strong thunderstorm was located near Tabler, moving north at 30 MPH. HAZARDS INCLUDE... Wind gusts over 50 MPH... Locations impacted include... Newcastle, Blanchard, Tuttle, Bridge Creek and Middleberg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3503 9775 3505 9783 3530 9785 3523 9756 TIME...MOT...LOC 1502Z 200DEG 26KT 3507 9779 11
Special weather statement, Apr 30, 10:07 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1007 AM CDT Tue Apr 30 2019
OKZ019-020-025-026-301530-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-
1007 AM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Payne...central
Oklahoma...southeastern Logan and northwestern Lincoln Counties Until
1030 AM CDT...
AT 1006 AM CDT, strong thunderstorms were along a line extending from
near Edmond to near Oklahoma City to 3 miles northwest of Valley
Brook, moving northeast at 30 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Oklahoma City, Edmond, Midwest City, Del City, Guthrie, The Village,
Spencer, Nichols Hills, Perkins, Jones, Langston, Valley Brook,
Coyle, Arcadia, Meridian, Forest Park, Lake Aluma, Smith Village, The
Capitol and Downtown Edmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3601 9701 3577 9716 3552 9737 3538 9751
3538 9755 3558 9757 3604 9727
TIME...MOT...LOC 1506Z 224DEG 26KT 3569 9734 3557 9740 3544 9752
11Special weather statement, Apr 30, 10:12 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1012 AM CDT Tue Apr 30 2019 OKZ025-029-301545- Oklahoma OK-Cleveland OK- 1012 AM CDT Tue Apr 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR south central Oklahoma and north central Cleveland Counties Until 1045 AM CDT... AT 1011 AM CDT, a strong thunderstorm was located over southwestern Norman, moving northeast at 25 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Locations impacted include... Southern Oklahoma City, western Norman, Moore, Del City, Stanley Draper Lake and Tinker Air Force Base. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3517 9745 3520 9751 3544 9746 3535 9726 TIME...MOT...LOC 1511Z 214DEG 22KT 3521 9748 11
Special weather statement, Apr 30, 10:27 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1027 AM CDT Tue Apr 30 2019 OKZ019-025-026-301600- Oklahoma OK-Logan OK-Lincoln OK- 1027 AM CDT Tue Apr 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Oklahoma... southeastern Logan and west central Lincoln Counties Until 1100 AM CDT... AT 1026 AM CDT, a strong thunderstorm was located over Jones, moving northeast at 35 MPH. HAZARDS INCLUDE... Wind gusts over 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Southeastern Edmond, Jones, Luther, Wellston, Warwick and Fallis. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3552 9730 3556 9736 3585 9716 3573 9691 TIME...MOT...LOC 1526Z 224DEG 29KT 3558 9729 11
Special weather statement, Apr 30, 10:32 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1032 AM CDT Tue Apr 30 2019
OKZ028-029-301600-
Cleveland OK-McClain OK-
1032 AM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Cleveland and
northwestern McClain Counties Until 1100 AM CDT...
AT 1031 AM CDT, a strong thunderstorm was located near Newcastle,
moving north at 25 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3518 9762 3520 9767 3533 9767 3538 9766
3538 9760 3537 9746
TIME...MOT...LOC 1531Z 196DEG 20KT 3524 9765
30Special weather statement, Apr 30, 10:35 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1035 AM CDT Tue Apr 30 2019
OKZ013-019-020-025-026-301600-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-Noble OK-
1035 AM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR Payne...eastern Oklahoma...
southeastern Logan...northwestern Lincoln and southeastern Noble
Counties Until 1100 AM CDT...
AT 1033 AM CDT, strong thunderstorms were along a line extending from
7 miles northwest of Perkins to 4 miles west of Fallis to near
Oklahoma City, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Northeastern Oklahoma City, Edmond, Midwest City, Stillwater,
Spencer, Perkins, Jones, Nicoma Park, Langston, Luther, Morrison,
Carney, Glencoe, Tryon, Ripley, Coyle, Arcadia, Meridian, Fallis and
Ingalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3625 9692 3625 9682 3616 9682 3616 9678
3577 9700 3544 9740 3576 9743 3608 9723
3633 9702 3633 9692
TIME...MOT...LOC 1533Z 208DEG 23KT 3603 9714 3575 9720 3561 9734
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:12 AM CDT | Special Weather Statement | OUN | Blaine | 33 min |
| Apr 30, 3:32 AM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| Apr 30, 5:07 AM CDT | Areal Flood Advisory | OUN | Garfield | 113 min |
| Apr 30, 9:13 AM CDT | Special Weather Statement | OUN | Ellis, Harper | 32 min |
| Apr 30, 9:35 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 30, 10:02 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 30, 10:02 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 30, 10:04 AM CDT | Special Weather Statement | OUN | Grady | 26 min |
| Apr 30, 10:07 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Apr 30, 10:12 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| Apr 30, 10:27 AM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| Apr 30, 10:32 AM CDT | Special Weather Statement | OUN | Cleveland | 28 min |
| Apr 30, 10:35 AM CDT | Special Weather Statement | OUN | Oklahoma, Payne | 25 min |
| Apr 30, 10:54 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 51 min |
| Apr 30, 10:56 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 49 min |
| Apr 30, 10:58 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| Apr 30, 10:59 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 48 hr |
| Apr 30, 11:00 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 27 hr |
| Apr 30, 11:16 AM CDT | Tornado Warning | OUN | Lincoln, Payne | 44 min |
| Apr 30, 11:30 AM CDT | Special Weather Statement | OUN | Murray | 30 min |
| Apr 30, 11:44 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 31 min |
| Apr 30, 11:49 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray, Pontotoc | 41 min |
| Apr 30, 11:50 AM CDT | Tornado Warning | OUN | Lincoln, Payne | 40 min |
| Apr 30, 11:58 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 47 min |
| Apr 30, 12:08 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 37 min |
| Apr 30, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 15 min |
| Apr 30, 12:35 PM CDT | Tornado Warning | OUN | Pontotoc | 25 min |
| Apr 30, 12:42 PM CDT | Special Weather Statement | OUN | Dewey | 33 min |
| Apr 30, 12:53 PM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 30, 1:19 PM CDT | Special Weather Statement | OUN | Payne | 26 min |
| Apr 30, 1:26 PM CDT | Special Weather Statement | OUN | Major | 34 min |
| Apr 30, 1:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 38 min |
| Apr 30, 2:11 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 49 min |
| Apr 30, 2:23 PM CDT | River Flood Warning | OUN | Atoka | 5 days |
| Apr 30, 2:33 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| Apr 30, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| Apr 30, 3:06 PM CDT | Special Weather Statement | OUN | Canadian, Grady, McClain | 24 min |
| Apr 30, 3:10 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| Apr 30, 3:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 42 min |
| Apr 30, 3:35 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 40 min |
| Apr 30, 3:43 PM CDT | Special Weather Statement | OUN | Kay | 32 min |
| Apr 30, 3:47 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Apr 30, 3:57 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 30, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| Apr 30, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 42 min |
| Apr 30, 4:06 PM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Apr 30, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 39 min |
| Apr 30, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 52 min |
| Apr 30, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 48 min |
| Apr 30, 4:24 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| Apr 30, 4:31 PM CDT | Tornado Warning | OUN | Cotton | 29 min |
| Apr 30, 4:32 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 3 hr |
| Apr 30, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 42 min |
| Apr 30, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne | 41 min |
| Apr 30, 4:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| Apr 30, 4:56 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 24 min |
| Apr 30, 5:05 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Grady, Jefferson, McClain and 2 more | 115 min |
| Apr 30, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
| Apr 30, 5:22 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma, Pottawatomie and 1 more | 3 hr |
| Apr 30, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie | 52 min |
| Apr 30, 5:26 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Stephens | 2 hr |
| Apr 30, 5:33 PM CDT | Areal Flood Advisory | OUN | Cotton, Tillman | 117 min |
| Apr 30, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Love | 30 min |
| Apr 30, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| Apr 30, 6:01 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 119 min |
| Apr 30, 6:18 PM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| Apr 30, 6:25 PM CDT | Special Weather Statement | OUN | Marshall | 20 min |
| Apr 30, 6:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 30, 6:50 PM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 3 hr |
| Apr 30, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 51 min |
| Apr 30, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 50 min |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.